Volume 3, Issue 4
A Class of Nonlinear Methods for Ordinary Differential Equations

Zeng-Fu Qin

DOI:

J. Comp. Math., 3 (1985), pp. 320-327.

Published online: 1985-03

Preview Full PDF 41 1388
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-320, author = {Zeng-Fu Qin}, title = {A Class of Nonlinear Methods for Ordinary Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {320--327}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9628.html} }
TY - JOUR T1 - A Class of Nonlinear Methods for Ordinary Differential Equations AU - Zeng-Fu Qin JO - Journal of Computational Mathematics VL - 4 SP - 320 EP - 327 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9628.html KW - AB -
Zeng-Fu Qin. (1970). A Class of Nonlinear Methods for Ordinary Differential Equations. Journal of Computational Mathematics. 3 (4). 320-327. doi:
Copy to clipboard
The citation has been copied to your clipboard